About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 742585, 15 pages
http://dx.doi.org/10.1155/2012/742585
Research Article

New Phase Fitted and Amplification Fitted Numerov-Type Methods for Periodic IVPs with Two Frequencies

1School of Mathematics and Statistics, Zaozhuang University, Zaozhuang 277160, China
2Department of Applied Mathematics, Nanjing Agricultural University, Nanjing 210095, China

Received 8 April 2012; Revised 20 June 2012; Accepted 28 August 2012

Academic Editor: Josip E. Pecaric

Copyright © 2012 Yonglei Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yonglei Fang, Xiong You, and Zhaoxia Chen, “New Phase Fitted and Amplification Fitted Numerov-Type Methods for Periodic IVPs with Two Frequencies,” Abstract and Applied Analysis, vol. 2012, Article ID 742585, 15 pages, 2012. doi:10.1155/2012/742585